Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 215, NWS Grand Forks, ND

September 7, 2016Ransom County, Sargent County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 7, 2016, 2:54 PM CDT for Ransom County, Sargent County, North Dakota. It was in force for 66 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2016, 2:54 PM CDT (19:54 UTC)
Expired
Sep 7, 2016, 4:00 PM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ransom County, ND, Sargent County, ND

The radar

The Aberdeen radar (KABR), 120 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:00 PM CDTHAIL 1.753 N Stirum, NDGOLF BALLS REPORTED BY POINT OF CONTACT AT EMMANUEL CHURCH NEAR STIRUM ND
Sep 7, 3:00 PM CDTHAIL 1.754 N Stirum, NDHAIL SIZES RANGED FROM PING PONG TO GOLF BALL.
Sep 7, 3:05 PM CDTTSTM WND DMG10 Ssw Lisbon, NDREPORT OF A MACHINE SHED DESTROYED AND TRACTOR TIPPED...ALSO LOTS OF HAIL UP TO HALF DOLLAR SIZE.
Sep 7, 3:05 PM CDTTSTM WND GST 905 Nw Gwinner, NDDOWNBURST WINDS CAVED IN THE SIDE OF A LARGE STEEL GRAIN ...PARTIALLY SEPERATING THE BIN FROM ITS CONCRETE PAD. SEVERAL LARGE TREES WERE SNAPPED AND UPROOTED IN THE NEARBY SHELTER BELT. SEVERAL SECTIONS OF CROPLAND ACROSS NORTHERN VIVIAN AND WHITESTONE HILL TO
Sep 7, 3:06 PM CDTTSTM WND GST 11510 Ssw Lisbon, NDSEVERAL SECTIONS OF CROPLAND ACROSS SOUTHERN BALE TOWNSHIP WERE HEAVILY DAMAGED BY DOWNBURST WINDS AND WIND DRIVE HAIL. SEVERAL FARMSTEADS WERE AFFECTED...WITH A MACHINE SHED AND A POLE BARN COMPLETELY DESTROYED. ONE TRACTOR WAS TIPPED ON ITS SIDE AND A HALF D
Sep 7, 3:10 PM CDTTSTM WND DMG4 N Gwinner, NDSNAPPED OFF POWER POLES AND POWER LINES DOWN ALONG HIGHWAY 32.
Sep 7, 3:12 PM CDTTSTM WND GST 1158 Sse Lisbon, NDOVER A DOZEN POWER POLES WERE EITHER CRACKED OR SNAPPED OFF ALONG HIGHWAY 32. LARGE STEEL GRAIN BINS WERE POPPED OFF THEIR PADS AND CRUSHED. NUMEROUS LARGE TREES WERE SNAPPED OR UPROOTED IN SHELTER BELTS. ONE TRAILER HOME WAS TIPPED OVER. IN ADDITION...SEVERAL
Sep 7, 3:19 PM CDTTSTM WND DMG5 N Milnor, NDA ROAD SIGN WAS BLOWN OVER AND A FEW PIECES OF TINE ROOFING TORN UP ON A NEARBY CALF SHED. OCCASSIONAL LARGE BRANCHES WERE BROKEN DOWN IN AREA SHELTERBELTS.
Sep 7, 3:34 PM CDTTSTM WND DMG1 N Mcleod, NDA FEW LARGE TREE BRANCHES AND LIMBS BROKEN DOWN IN SHELTER BELTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

315 
WUUS53 KFGF 071954
SVRFGF
NDC073-081-072100-
/O.NEW.KFGF.SV.W.0215.160907T1954Z-160907T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
254 PM CDT WED SEP 7 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHERN SARGENT COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 400 PM CDT.

* AT 253 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LITTLE YELLOWSTONE TO NEAR STIRUM...MOVING EAST AT
  40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORMAN AROUND 305 PM CDT. 
  GWINNER AROUND 310 PM CDT. 
  ENDERLIN AROUND 315 PM CDT. 
  MILNOR AROUND 325 PM CDT. 
  DE LAMERE AROUND 330 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4662 9798 4662 9728 4611 9728 4610 9794
TIME...MOT...LOC 1953Z 250DEG 36KT 4663 9791 4616 9786 

HAIL...1.25IN
WIND...60MPH
 
$$

GUST
4 follow-up statements
477 
WWUS53 KFGF 072001
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
301 PM CDT WED SEP 7 2016

NDC073-081-072100-
/O.CON.KFGF.SV.W.0215.000000T0000Z-160907T2100Z/
RANSOM ND-SARGENT ND-
301 PM CDT WED SEP 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR RANSOM AND NORTHERN SARGENT COUNTIES...

AT 301 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NOME TO NEAR STIRUM...MOVING EAST AT 40 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  GWINNER AND FORMAN AROUND 310 PM CDT. 
  ENDERLIN AROUND 315 PM CDT. 
  MILNOR AROUND 325 PM CDT. 
  DE LAMERE AROUND 335 PM CDT. 
  MCLEOD AROUND 340 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4662 9798 4662 9728 4611 9728 4610 9794
TIME...MOT...LOC 2001Z 250DEG 36KT 4665 9784 4618 9779 

HAIL...2.50IN
WIND...60MPH
 
$$

GUST
075 
WWUS53 KFGF 072022
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT WED SEP 7 2016

NDC073-081-072100-
/O.CON.KFGF.SV.W.0215.000000T0000Z-160907T2100Z/
RANSOM ND-SARGENT ND-
322 PM CDT WED SEP 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN RANSOM AND NORTHEASTERN SARGENT COUNTIES...

AT 321 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALICE TO NEAR MILNOR...MOVING EAST AT 40 MPH.
THIS STORM PRODUCED GOLF BALL SIZED HAIL NORTH OF STIRUM AROUND 3 PM
CDT.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  DE LAMERE AROUND 335 PM CDT. 
  MCLEOD AROUND 340 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4662 9777 4662 9728 4611 9728 4616 9769
TIME...MOT...LOC 2021Z 250DEG 36KT 4672 9756 4625 9751 

HAIL...2.50IN
WIND...60MPH
 
$$

GUST
901 
WWUS53 KFGF 072042
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
342 PM CDT WED SEP 7 2016

NDC073-081-072100-
/O.CON.KFGF.SV.W.0215.000000T0000Z-160907T2100Z/
RANSOM ND-SARGENT ND-
342 PM CDT WED SEP 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN RANSOM AND NORTHEASTERN SARGENT COUNTIES...

AT 341 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHAFFEE TO NEAR DE LAMERE...MOVING EAST AT 40
MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL IMPACT THE MCLEOD AREA THROUGH
350 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4662 9767 4662 9728 4611 9728 4618 9763
TIME...MOT...LOC 2041Z 250DEG 36KT 4678 9731 4631 9726 

HAIL...2.50IN
WIND...60MPH
 
$$

GUST
639 
WWUS53 KFGF 072052
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
352 PM CDT WED SEP 7 2016

NDC073-081-072101-
/O.EXP.KFGF.SV.W.0215.000000T0000Z-160907T2100Z/
RANSOM ND-SARGENT ND-
352 PM CDT WED SEP 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANSOM AND
NORTHEASTERN SARGENT COUNTIES WILL EXPIRE AT 400 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4662 9767 4662 9728 4611 9728 4618 9763
TIME...MOT...LOC 2049Z 250DEG 36KT 4678 9731 4631 9726 

$$

GUST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:02 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 7, 1:02 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
102 PM CDT WED SEP 7 2016

.UPDATE...
Issued at 102 PM CDT Wed Sep 7 2016

Concern will be severe thunderstorm potential this afternoon.
Water vapor imagery indicates a robust shortwave entering the
western Dakotas...expected to continue propagating eastward.
Forcing from this feature will lead to an area of thunderstorms
across much of the region this afternoon and evening...quickly
moving through the FA from west to east. Main uncertainty is
severe potential. Increasing clouds are limiting heating...which
will limit instability. With that said...forcing from the upper
wave will be strong...combined with strong deep layer shear will
lead to a high shear/low CAPE event. Current CAM guidance
indicates bowing segments within the overall line of
thunderstorms...with strong winds probably the main threat. In
addition...0-3km shear vector will be west/southwest
30-40knts...favorable for some type of tornado potential. Main
message...still expect a few severe storms this
afternoon...especially across southeast North Dakota into west
central Minnesota (or along and south of the surface low track).

&&

.SHORT TERM...(Today and tonight)
Issued at 340 AM CDT Wed Sep 7 2016

Convection timing and strength this afternoon and tonight will be
the main forecast problem for the period.

High pressure remains over much of the forecast area and dew
points are still in the upper 40s and 50s as of 2 AM CDT. However,
better moisture with 60s dew points is just to our southern
border, and surface winds will shift around to the southeast
throughout the morning. The upper trough currently over MT is
progressing rapidly to the east, and should move into the Western
Plains by late afternoon. This will help push the surface trough
axis currently over eastern MT/WY eastward and into the western
CWA by late afternoon. While temps may be limited a bit by
increasing clouds, still think we should get into the upper 60s to
low 70s across the southwestern counties. This should help
instability get up to around 1500 J/kg by this afternoon. While
this is not insanely high, there will be 50 kts of deep layer bulk
shear and upper support will be good for storm development. The
NSSL WRF and HRRR both bring some fairly significant storms into
our southern counties by 20Z or so. The WRF runs show mostly
convection in a linear bow, but with the low level wind profile
bringing some nicely curved hodographs there will be a threat of
tornadoes possible at least in our southern counties.

The system will be quickly moving, with the surface low moving
into MN by early evening and off to the east of our counties after
midnight. The NAM puts out some high QPF values in a similar track
over areas that received heavy rain Sunday night. However the
other global models are further south with the heaviest rain. In
addition, with the quick movement of the system think that unless
we get cells training over each other that flooding will not be
too much of a problem. Rain should end from west to east during
the night with only a few lingering showers near Lake of the Woods
by early Thursday morning. Lows will be mostly in the 50s.

.LONG TERM...(Thursday through Tuesday)
Issued at 340 AM CDT Wed Sep 7 2016

Thursday through Friday...Southwesterly flow aloft continues with
several decent shortwave troughs moving through. Think that most
of the day on Thursday should be fairly quiet, but one of the
shortwaves will help push a surface trough into the Red River
Valley Thursday night. Moisture recovery will not be as good and
much of the upper support will be to our south or north so kept
POPs a bit lower in the 20-40 percent range. The surface low will
move east during the day on Friday but the main upper trough will
still be pushing through and models are indicating some signs of
mid level frontogenesis behind the surface boundary. Will keep
chance POPs going for Friday and then taper them off Friday night
as the upper trough digs into the Upper Mississippi Valley. Temps
should be near seasonal averages on Thursday in the upper 60s to
mid 70s but a bit cooler for Friday.

For Saturday...upper level trof shifts over the area in the wake of
a cold front. Thus...expect cooler temperatures across the region to
start the weekend. Precipitation ends as surface high pressure
builds in...allowing for more pleasant conditions along with light
winds.

By Sunday night into Tuesday...the pattern continues to be
progressive as an upper level ridge shifts across the northern
plains. Surface high pressure retreats to the east allowing return
of southerly flow. Therefore...will see warmer temperatures
spreading across the region ahead of another system...and increased
chances of showers or storms for the Monday time frame.
Otherwise...cooler and more tranquil weather is expected to end the
period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 102 PM CDT Wed Sep 7 2016

Main hazard will be thunderstorms. A line of thunderstorms will
move through the region this afternoon/evening...and will likely
be fairly widespread affecting all TAF sites.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...TG
SHORT TERM...JR
LONG TERM...JR/Hopkins
AVIATION...TG
Hazardous weather outlook, Sep 7, 5:23 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
523 AM CDT WED SEP 7 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
523 AM CDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS
PORTIONS OF SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA.
STORMS WILL PUSH INTO EASTERN NORTH DAKOTA BY MID AFTERNOON, WITH
THE STRONGEST STORMS ON THE SOUTHERN END. DAMAGING WINDS WILL BE
THE MAIN THREAT, BUT HAIL AND EVEN TORNADOES ARE POSSIBLE. THE
STORMS WILL PUSH EASTWARD DURING THE EVENING, BRINGING THE SEVERE
THREAT INTO WEST CENTRAL MINNESOTA. STORMS WILL BEGIN TO WEAKEN
AFTER MIDNIGHT AND LIFT NORTHEASTWARD OUT OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY
AND A SLIGHT CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ALONG AND SOUTH OF THE I-94
CORRIDOR.

In the hours before

Special weather statement, Sep 7, 2:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
240 PM CDT WED SEP 7 2016

NDZ038-039-049-052-072045-
BARNES-RANSOM-CASS-SARGENT-
240 PM CDT WED SEP 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RANSOM...SOUTHEASTERN
BARNES...NORTHWESTERN SARGENT AND SOUTHWESTERN CASS COUNTIES...

AT 239 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR LITTLE YELLOWSTONE TO NEAR CRETE.
MOVEMENT WAS NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LISBON...ENDERLIN...GWINNER...MILNOR...SHELDON...
FORT RANSOM AND NOME.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4628 9801 4628 9802 4664 9804 4682 9746
      4618 9743 4609 9801
TIME...MOT...LOC 1939Z 243DEG 31KT 4663 9803 4615 9800

GUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:40 PM CDTSpecial Weather StatementFGFRansom65 min
Sep 7, 3:35 PM CDTSevere Thunderstorm WarningFGFRichland55 min
Sep 7, 3:57 PM CDTSevere Thunderstorm WarningFGFCass, Richland43 min
Sep 7, 4:36 PM CDTAreal Flood AdvisoryFGFCass84 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.